# SDR CA970311011

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: RH2113
- Condition: Dirty
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUST CAPS WERE MISSING WHEN RECEIVED FROM OVERHAUL CONTRACTOR.  MUCH DUST EJECTED FROM COOLER WHEN COMPRESSED AIR BLOWN THROUGH.
